# SDR DALA2016111808964

- Difficulty date: March 23, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 53,869 hours, 24,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLOOR SUPPORT AT FWD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM.
